# SDR HALA2010042500185

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 70,029 hours, 31,431 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 7G100AA03
- Part serial: K0410
- Condition: Damaged
- Location: Fuel Qty Ind
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - AFTER ENGINES START RECEIVED EICAS STATUS MSG.  FUEL QTY IND AND LOST LT FUEL QTY INDICATION ON LT QTY GAUGE & TOTALIZER.   PERFORMED FIM 28-41-00, FIG110 BITE CHECK FQIS FOUND C4 FAULT ACCOMPLISHED FIM 28-41-00/101 TABLE 106 FROM WING SPAR CONNECTOR FOUND LO Z TO SHLD SHORT OF LT MAIN IN-TANK WIRE HARNESS.  R & R LT WING WIRING HARNESS IAW AMM 28-41-09 STEPS 3 THRU 3E92 2)STEPS 3E(23) THRU 3E (35) COMPLETED INSTALLATION.
